|1|Perioperative Diagnosis and Treatment of Serotonin Syndrome Following Administration of Methylene Blue. (27210537)
Francescangeli J.... Bonavia A.S.
|2|Serotonin Syndrome Following Methylene Blue Administration for Vasoplegic Syndrome. (26934199)
Hencken L.... Morgan J.A.
|3|A case of the serotonin syndrome secondary to phenelzine monotherapy at therapeutic dosing. (25861278)
Malik A.... Junglee N.
|4|A Case of an Older Adult Patient and Drugs Associated with Serotonin Syndrome. (26260641)
Nguyen T.... Sin B.
|5|Serotonin syndrome: fentanyl and selective serotonin reuptake inhibitor interactions. (25842648)
Greenier E.... Reede L.
|6|Editorial comment: serotonin syndrome after cardiopulmonary bypass: a case demonstrating the interaction between methylene blue and selective serotonin reuptake inhibitors and serotonin syndrome caused by administration of methylene blue to a patient receiving selective serotonin reuptake inhibitors. (25611877)
Tashjian J.A.... Durieux M.E.
|7|Transient serotonin syndrome caused by concurrent use of tramadol and selective serotonin reuptake inhibitor. (25540831)
Shakoor M.... Ayub Z.
|8|Linezolid is associated with serotonin syndrome in a patient receiving amitriptyline, and fentanyl: a case report and review of the literature. (23533900)
Samartzis L.... Dimopoulos S.
|9|Comment: Neuroleptic malignant syndrome versus serotonin syndrome: the search for a diagnostic tool. (22414792)
|10|Serotonin syndrome-muscle rigidity and confusion in the older adult. (22079646)
Somes J.... Donatelli N.S.
|11|Lethal serotonin syndrome after methylone and butylone ingestion. (22160789)
Warrick B.J.... Aaron C.
|12|An unusual case of serotonin syndrome with oxycodone and citalopram. (22690346)
Walter C.... Mellor J.D.
|13|Serotonin syndrome: an unusual cause of acute confusion and fever in the elderly. (22111101)
Misselbrook G.P.... Shekhar R.
|14|Serotonin syndrome in a postoperative patient. (21772686)
Choudhury M.... Verma Y.
|15|Neuroleptic malignant syndrome versus serotonin syndrome: the search for a diagnostic tool. (21878660)
Sokoro A.A.... Ariano R.E.
|16|Serotonin syndrome after discontinuation of olanzapine in a combined treatment with duloxetine -- case report. (21161885)
Himmighoffen H.... Boeker H.
|17|The FDA alert on serotonin syndrome with use of triptans combined with selective serotonin reuptake inhibitors or selective serotonin-norepinephrine reuptake inhibitors: American Headache Society position paper. (20618823)
Evans R.W.... Tietjen G.E.
|18|Serotonin syndrome associated with linezolid use: a case report]. (20013432)
Sahiner V.... Erden Aki S.O.
|19|Serotonin syndrome induced by duloxetine. (19452666)
Hadikusumo B.... Ng B.
|20|Serotonin syndrome associated with triptan monotherapy. (18480219)
Soldin O.P.... Tonning J.M.
|21|Serotonin syndrome in the oral and maxillofacial surgery office: a review of the literature and report of a case. (18718407)
Szakaly B.... Strauss R.
|22|Neuroleptic malignant syndrome and serotonin syndrome. (17645916)
Nisijima K.... Iwamura T.
Evans C.E.... Sebastian J.
|24|Citalopram-induced serotonin syndrome: a case report. (16089311)
Tseng W.P.... Liu H.W.
|25|Tramadol and severe serotonin syndrome. (16115263)
Kitson R.... Carr B.
|26|Serotonin syndrome and the anaesthetist. (16398394)
|27|Serotonin syndrome resulting from coadministration of tramadol, venlafaxine, and mirtazapine. (14970364)
|28|Comment: combination risperidone and SSRI-induced serotonin syndrome. (14519058)
|29|Myelosuppression and serotonin syndrome associated with concurrent use of linezolid and selective serotonin reuptake inhibitors in bone marrow transplant recipients. (12830431)
Hachem R.Y.... Raad I.
|30|Serotonin syndrome after concomitant treatment with linezolid and citalopram. (12715317)
Bernard L.... Hoffmeyer P.
|31|Serotonin syndrome produced by a combination of venlafaxine and mirtazapine. (12478883)
|32|Serotonin syndrome in HIV-infected individuals receiving antiretroviral therapy and fluoxetine. (11426073)
DeSilva K.E.... Rimland D.
|33|Serotonin syndrome preceding pseudoseizures in an adolescent. (11739917)
|34|Serotonin syndrome induced by fluvoxamine and mirtazapine. (11675850)
Demers J.C.... Malone M.
|35|Comment: serotonin syndrome and 5-HT2A antagonism. (11573872)
Isbister G.K.... Whtye I.M.
|36|Possible serotonin syndrome in association with 5-HT(3) antagonist agents. (11351116)
Turkel S.B.... Wincor M.Z.
|37|Serotonin syndrome as a result of clomipramine monotherapy. (10350043)
Rosebush P.I.... Mazurek M.F.
|38|Serotonin syndrome in a teenager following overdose of dothiepine hydrochloride. (10214923)
|39|The serotonin syndrome and psychosis-like side-effects of fluvoxamine clinical use--an estimation of incidence. (9088888)
Ebert D.... Zahner B.
|40|Serotonin syndrome due to an overdose of moclobemide and clomipramine. A potentially life-threatening association. (9037653)
FranAsois B.... Gastinne H.
|41|Serotonin syndrome after lithium add-on medication to paroxetine. (9211572)
Sobanski T.... Rao M.L.
|42|Ssri-related toxic serotonin syndrome: improvement by discontinuation of treatment and propranolol. (19698545)
Dursun S.M.... Reveley M.A.
|43|A case of serotonin syndrome caused by venlafaxine and lithium. (9442552)
Mekler G.... Woggon B.
|44|Serotonin syndrome associated with nefazodone and paroxetine. (9018197)
John L.... Blew P.G.
|45|Serotonin syndrome during clomipramine monotherapy: comparison of two diagnostic criteria. (9076860)
Kudo K.... Fujii I.
|46|Ecstasy intoxication: an overlap between serotonin syndrome and neuroleptic malignant syndrome. (8777769)
Demirkiran M.... Dean J.M.
|47|Serotonin syndrome in the elderly after antidepressive monotherapy. (8748434)
|48|Serotonin syndrome--a potentially fatal complication of antidepressant therapy. (7476638)
|49|Serotonin syndrome-like symptoms in a patient with obsessive-compulsive disorder, following inappropriate increase in fluvoxamine dosage. (8415895)
Lenzi A.... Marazziti D.
Price L.H.... Heninger G.R.